# SDR JGVR20171117001

- Difficulty date: November 14, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 12,590 hours, 9,889 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Cotter Pin
- Condition: Missing
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM TAB HINGE PIN,  RETAINING COTTER PIN WAS MISSING WHICH CAUSED THE HINGE PIN TO MIGRATE AND CHAFE A HOLE INTO LOWER RUDDER RIB BENEATH RUDDER TRIM TAB.  REMOVED AND REPLACED THE RIB IAW 51-40-03, 51-40-04, 51-40-06, AND MM 20-32-00.
